# SDR SWAA2023011985400

- Difficulty date: December 26, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e Lbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK, BS 727E, LBL 17.24  IN THE AFT CARGO BAY.  REPAIRED THE CARGO TRACK IAW  SRM 53-00-53-2R-3, REAPIR 3, PARAGRAPH 4, ALTERNATIVE 1, & DRAWING 146A7500, REV B.
